# SDR CALA2013112693278

- Difficulty date: November 23, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 59,036 hours, 22,080 cycles
- Engine: Iae V2527A5
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Nicked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON FWD MOUNT STRUT BOTTOM SURFACE, NICKS AROUND FASTENER HOLES.  MAX DEPTH OF DAMAGE IS .0025" & WITHIN SRM 54-51-8 FIG 105 SHEET 1 LIMIT.  DAMAGE WAS BLENDED & VERIFIED CRACK FREE VIA NTM 51-60-00.
